Subcanonicity of codimension two subvarieties



Downloads per month over past year

Arrondo Esteban, Enrique (2005) Subcanonicity of codimension two subvarieties. Revista matemática complutense, 18 (1). pp. 69-80. ISSN 1988-2807

[thumbnail of 2005Subcanonicity.pdf]

Official URL:


We prove that smooth subvarieties of codimension two in Grassmannians of lines of dimension at least six are rationally numerically subcanonical. We prove the same result for smooth quadrics of dimension at least six under some extra condition. The method is quite easy, and only uses Serre’s construction, Porteous formula and Hodge index theorem.

Item Type:Article
Uncontrolled Keywords:Subcanonical varieties; Grassmannians; Quadrics
Subjects:Sciences > Mathematics > Differential geometry
ID Code:12267
Deposited On:21 Feb 2011 12:17
Last Modified:06 Feb 2014 09:20

Origin of downloads

Repository Staff Only: item control page